# SDR REXA2016091901970

- Difficulty date: September 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R3323535
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT WINDSHIELD SIDE POST AFT FITTING IS CRACKED.  REMOVED AND REPLACE WINDSHIELD SIDE POST FITTING IAW SRM 51-42-21.
